# SDR P5CA9800938

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Broken
- Location: Nr 5 Canoe
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 CANOE FAIRING FORWARD OUTBOARD HINGE MOUNT FITTING BROKEN.  FAIRING SUPPORT REPLACED IAW MM 27-51-44.
